| Model Number |
HOYA ISERT 250 (+20.50 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.Portions of the device were returned to the manufacturer, and the product investigation was conducted.The results are listed below: the lens was not returned for the investigation.One of the haptics was torn at blue pmma tip and stuck at top of the cartridge tip.The slider had completely advanced until it's stopped.The screw could advance fully.Trace of lubricant was found inside the cartridge tip.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
Broke haptic during iol insertion.The lens is still in the patient's eye - lens not explanted.Patient impact: no impact.